# SDR SWAA2025081494218

- Difficulty date: July 23, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 44,832 hours, 27,619 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW SEAT RECLINES AT 11D.   ADJUSTED HYDRAULIC LOCK TO PREVENT RECLINE AT SEAT 11D IAW CMM 25-21-45, REPAIR STEPS 3.G.
